Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

On the distance from a point to a surface


Author: Paul Saurel
Journal: Bull. Amer. Math. Soc. 14 (1908), 465-467
Cited work: Bull. Amer. Math. Soc., Volume 14, Number 7 (1908), 321--323
Cited work: Bull. Amer. Math. Soc., Volume 13, Number 9 (1907), 447--448
MathSciNet review: 1558660
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1908-01650-1